Doctor insights on:
Diaphragm Arc Medication
Can anxiety cause intractable hiccups? I've had them for over 2 years and ive tried multiple medications relating to diaphragm problems; not helpful.
After taking my daily medication I get a pain in the upper right quadrant of my abdomen. Could this be a serious medical issue?
See a doctor: I would recommend seeing a doctor. It is better to play it safe than sorry. ...Read more
Doc I am experiencing a pain on my back and lower abdomen, do you have any medication to recommend? Thank you
Quarter sized pain on right side of my abdomen, off & on for 3 days. No new medications, or extra stress, but I've been trying to conceive.
Go to the ER!: The first question an emergency physician would ask him/herself is "does kelsechew46 have an ectopic (tubal) pregnancy? " and the first test they would perform is a pregnancy test. Ectopic refers to a pregnancy that is outside of the uterus and is a true emergency. If you are not pregnant then we can sift through the other possibilities for your pain: infection, ovarian cyst, normal pregnancy, etc. ...Read more
Hi I am worried about my mom she is having a swelled and hard abdomen and she has been take medication for infection of bladder I just want to know if?
Abdominal swelling e: This is not normal. I bet her abdomen is also painful. PLease take her to the ER or hospital - the swelling and hardness needs to be evaluated further. ...Read more
I have irritation un the lower abdomen which worsens after I eat heavy or oily foods. It has been a month with no relief even after medications. Would?
Must be seen: Cannot diagnosed your rash online- it must be visualized, evaluated and treated by your physician. ...Read more
I keep feeling nauseated and I also have pain in my right abdomen. The doctor thought it was acid reflux and gave me some medication but I will still?
You are a bit young: For gallbladder disease, but that is one possible explanation if your nausea is especially bad after eating meals that are high in fat. Are there any other medical conditions like diabetes? Have you made certain you aren't pregnant? Do you happen to drink alcohol and sometimes binge? Is there a family history of pancreatitis or even Crohn's disease? Have you been tested for sprue or Helicobacter? ...Read more
Why is pain medication administered before the thermage procedure? My plans are to have thermage for abdomen and buttocks cellulite. I read some reviews on the internet and discovered that prior to this procedure pain medication is administered. Is it pai
Get another opinion: Don't rush into procedures like thermage. Results have been very disappointing. Have another doctor evaluate your condition. Good luck from nyc. ...Read more
I am picking up my medication for my bladder infection tomorrow. How may I relieve my current nausea/abdomen pain until tomorrow?
Meds: You should try and get your medications sooner that tomorrow. ...Read more
I have blood when I ejaculate. A and I don't take birth control or any medications. I have cervical and abdomen pain. What could be happening?
STD? PID? UTI?: You're female, right? Are you referring to female "ejaculation" with orgasm? This probably is usually a squirt of urine, or maybe vaginal fluid. If urine, maybe you have a UTI. Vaginal bleeding plus pelvic pain is suspicious for pelvic inflammatory disease (PID, tube infection), usually due to gonorrhea or chlamydia -- obviously more or less likely depending on sexual risks. See a doctor ASAP. ...Read more
Normal sgpt, sgot, bilirubin count. I hve hepatitis b.But still my symptoms like nausea, abdomen discomfort perceivs. Why? Shud I need medications.
HepB NOT likely caus:
You may have ibs, a functional gastrointestinal disorder characterized by some pain/cramping, altered bowel habits in the absence of specific/unique organic pathology/disease. Other symptoms common to ibs include bloating, gasiness, frequent/urge to have bm, early satiety, dyspepsia symptoms etc...
Often = nuisances, but can be debilitating at times.
If u r concerned, consult doc.
Good luck. ...Read more
I been feeling cramping in the stomach, not in the abdomen and is not from my period and im not taking any kind of medication, what can possible be?
My brother has swelling in his genital area. He isn't taking any medications except nyquil and he has some swelling in his lower abdomen and his feet.
See your pcp: You need to see your pcp to get tests done on his heart etc. To determine how serious it is. ...Read more
Stomach issues & constipation on &off over 2 years. Once medication made it better. Again constipation for 2weeks & abdomen cramps. Laxative nt v helpfl?
Right lower abdomen a hard lump feel pain and urine that red, vomiting, taken medication, & dr said no cancer! What else can it be?
Pain in upper right abdomen. Had xray - stool in small intestines. Perscribed docusate 100 mg. I am on a low salt diet. Ok to take this medication?
On high BP medication feeling fatigue light headed severe pain mid abdomen nausea BP 157/130 what's goig on?
Go to the ER: Your diastolic BP of 130 is extremely high and could be causing some of your symptoms. The pain in your mid-abdomen is also very concerning with such a high bp. You may be having a hypertensive crisis, something that needs to be addressed and treated in the emergency room right away. Play it safe, get checked out. ...Read more
I have had an ultrasound ct scan colonoscopy blood and urine tests all come back normal. But I am in so much pain (lower right abdomen) that I can't sleep at night. I am on pain medication -something starting with a p? But it isn't enough. What do I do?
...to treat what?: There are lots of reasons for abdominal discomfort, and not all of them are due to the GI tract. Even "functional" syndromes may be present without underlying "disease." if pain with meals consider peptic (acid), biliary, or pancreatic disease. If bleeding or tenderness is present, this suggests inflammation, ischemia, or infection. Find ; treat the underlying cause not symptoms, pls get checked. ...Read more
My urine is dark, I have pain in the abdomen on the right side. It did not take drugs. What can it be?
Fatty liver since 1999. Recent upper right side abdomen mild pain discomfort off on shifting position. US abdomen Feb 16. Advice, drugs, tests?
Reverse risk factors: Fatty liver is incredibly common, predominantly due to: high alcohol intake, diabetes, high cholesterol, obesity. The more of these risks you have, the greater the chance of fatty liver. Addressing these risks is an important step to correcting fatty liver. Distinguish hepatosteatosis (fatty liver) from steatohepatitis (fatty liver with abnormal liver tests that risks cirrhosis & liver cancer). ...Read more
A23M has severe pain attach at level of T5 n case of cold pain radiat to abdomen DIA was done as neuritis no drug helped or decreased pain! Plz help?
Too complex for here: Many details will influence the diagnostic pursuit. T5 thoracic a little high to produce abdominal pain, but due to some anatomical features might be possible. "Severe pain attack" sounds like single episode. Were there more? If actual neuralgia ("neuritis") then pain pills won't work. But, best to get diagnosis. Chasing symptoms will probably not work well. Need MR of thoracic spine. ...Read more
I've had on/off pain in my stomach abdomen area for last few days. Also not been going to the bathroom normally. Is there a diet/drug I should try?
Miralax (polyethylene glycol): I recommend drinking lots of water and using miralax, (polyethylene glycol) this type of fiber works with your body and doesn't necessarily forces you to use the bathroom but lets you decide when you want to go. Each person has different reactions to fiber and some can cause bloating to some while others to have the same symptoms, so it is important to try a few to see which one works best for you. ...Read more
I have chrons also on Lansaprozol. Is this due to sudden weight gain, a very distended hard abdomen? Is this a side effect from the drug? Try Nexium (esomeprazole)?
With Crohn's: A very distended hard abdomen is more concerning for a developing intestinal obstruction. These signs are not side effects of lansoprazole. ...Read more
Pressure in low abdomen, an feeling PMS dizzy, balance trouble ect. Been in phyche ward for this in past never helped drugs don't work help?
Please don't take it: Uncaringly. Even if this may sound harsh, I mean it in your best interests and w/ sympathy. Please think about what you're asking. If even intense treatment modalities like ECT and In-Patient stays were unable to relieve you and if the common range of powerful psychotropic drugs didn't either, what do you think we can write in 400 chars that will? Get involved in Tx and make an effort. Follow Dr. ...Read more